# SDR ASAA2012112093348

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 15,851 hours, 5,001 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD WINDOW OVERHEAT LIGHT ON.  PERFORM FIM TASK 30-41 / 801 NO FAULTS FOUND.  SUSPECT INTERMITTENT FAULT.  NO HISTORY PAST 60 DAYS GROUND VERIFICATION CHECKS OK.  ACFT OK FOR SERVICE.
